The Journal of Medical Investigation
Online ISSN : 1349-6867
Print ISSN : 1343-1420
ISSN-L : 1343-1420
Case reports
Two cases of retroperitoneal hematoma caused by combination of anticoagulant therapy and 5-fluorouracil
Naomi MoritaKennichi KashiharaHiroshi TagashiraHideki OtsukaKazuhide YonedaTomoya MuraseTetsuya TsujikawaSyunnsuke FurutaniKaori FurutaniMasako MinatoHiromu Nishitani
Author information
JOURNALS FREE ACCESS

2005 Volume 52 Issue 1,2 Pages 114-117

Details
Abstract

We reported two cases of retroperitoneal hematoma in patients who received a combination of anticoagulant therapy and 5-fluorouracil (5-FU). We should be aware of the possible interaction of this combination therapy and monitor prothrombin time (PT) prolongation. CT is useful for evaluation of the disease. J. Med. Invest. 52: 114-117, February, 2005

Information related to the author
© 2005 by The University of Tokushima Faculty of Medicine
Previous article Next article
feedback
Top